Journal of Differential Geometry

A global version of the inverse problem of the calculus of variations

Floris Takens

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 14, Number 4 (1979), 543-562.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214435235

Mathematical Reviews number (MathSciNet)
MR600611

Zentralblatt MATH identifier
0463.58015

Subjects
Primary: 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.
Secondary: 49F05

Citation

Takens, Floris. A global version of the inverse problem of the calculus of variations. J. Differential Geom. 14 (1979), no. 4, 543--562. http://projecteuclid.org/euclid.jdg/1214435235.


Export citation

References

  • [1] F. Hirzebruch, Topological methods in algebraic geometryy Springer, Berlin, 1966.
  • [2] S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962.
  • [3] F. Takens, Symmetries conversation laws and variational principles Lecture Notes in Math. Vol. 597, Springer, Berlin, 1977.
  • [4] E. Tonti, Variational formulation of nonlinear differential equations (I), Acad. Roy. Belg. C. (V) 55 (1969) 137-165.